| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticmo13.2, -16.0/1.5/114 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The patient experienced high vault and narrow angles, lens remains implanted.The reporter stated that the patient is doing well, iop 17/18 excellent vision 20/40.If additional information is received a supplemental medwatch report will be submitted.